# SDR DXTA200702467

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 6,097 hours, 4,774 cycles
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIC SIDE WINDSHIELD SHATTERED AT FL430.    REMOVED AND INSTALLED A NEW WINDSHIELD IN THE PILOTS POSITION. INSTALLED WITH NEW HARDWARE- TORQUED PER M/M. INSTALLED WITH NEW STICK N STRIP SEAL. PRESSURIZED AIRCRAFT. LEAK RATE WITHIN LIMITS. RAN A/C TO OPS CHECK PILOT'S HEATED WINDSHIELD- OPS CHECKED GOOD- PERFORMED IAW CE560XL M/M CH 56-11-00/30-41-00/71-00-00.
